# SDR CA040824005

- Difficulty date: August 24, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,581 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6226152001
- Part serial: 35639
- Condition: Unserviceable
- Location: Nr 1 Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER CLEARING RUNWAY AND PROCEEDING WITH AFTER LANDING CHECKS COMM  NR 1 STARTED TO SMOKE.  CAPTAIN STOPPED THE AIRCRAFT AND CALLED FROM ELECTRICAL SMOKE CHECKLIST.  LIST COMPLETED, THE AVIONICS WAS SHUT DOWN, AND THE SMOKE CEASED.  COMM  NR 1 ISOLATED BY PULLING THE CIRCUIT BREAKER AND THE AVIONICS WAS RESTORED TO CONTACT ATC.   EMERGENCY VEHICLES ESCORTED A/C TO GATE.
